| Model Number |
LSCD111 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
| Date of Event |
07/09/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient presented in clinic for aveir leadless pacemaker (lp) implant procedure.During implant, the lp was noted to have perforated the cardiac tissue which was identified by the patient's drop in blood pressure.The perforation was noted to result in effusion and tamponade.Emergency pericardiocentesis and sternotomy were performed.The procedure was completed without implanting the lp on (b)(6) 2026.The patient deceased due to the perforation.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.